Korovkin type approximation theorem for functions of two variables in statistical sense
dc.contributor.author | Dirik, Fadime | |
dc.contributor.author | Demirci, Kamil | |
dc.date.accessioned | 2014-08-11T10:25:45Z | |
dc.date.available | 2014-08-11T10:25:45Z | |
dc.date.issued | 2010 | |
dc.description.abstract | In this paper, using the concept of A-statistical convergence for double sequences, we investigate a Korovkin-type approximation theorem for sequences of positive linear operator on the space of all continuous real valued functions defined on any compact subset of the real two-dimensional space. Then we display an application which shows that our new result is stronger than its classical version. We also obtain a Voronovskaya-type theorem and some differential properties for sequences of positive linear operators constructed by means of the Bernstein polynomials of two variables. | |
dc.identifier.citation | Dirik, F., Demirci, K. "Korovkin type approximation theorem for functions of two variables in statistical sense". Turkish Journal of Mathematics. 34 (2010) , 73 – 83. | |
dc.identifier.doi | 10.3906/mat-0802-21 | |
dc.identifier.scopus | 2-s2.0-77950187340 | |
dc.identifier.trdizinid | 96905 | |
dc.identifier.uri | http://journals.tubitak.gov.tr/math/issues/mat-10-34-1/mat-34-1-7-0802-21.pdf | |
dc.identifier.uri | https://hdl.handle.net/11486/265 | |
dc.identifier.uri | https://doi.org/10.3906/mat-0802-21 | |
dc.identifier.wos | WOS:000276573300007 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | |
dc.language.iso | en | |
dc.publisher | Turkish Journal of Mathematics | |
dc.relation.publicationcategory | Makale - Kategorisiz | |
dc.subject | A-Statistical convergence of double sequence | |
dc.subject | Korovkin-type approximation theorem | |
dc.subject | Bernstein polynomials | |
dc.subject | Voronovskaya-type theorem | |
dc.title | Korovkin type approximation theorem for functions of two variables in statistical sense | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- Ä°sim:
- Korovkin type approximation theorem for functions of two variables.pdf
- Boyut:
- 190.43 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası
Lisans paketi
1 - 1 / 1
[ X ]
- Ä°sim:
- license.txt
- Boyut:
- 1.71 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama: